# SDR CALA9802036

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65173481
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP SURFACE OF NR 8 SPOILER DELAMINATED.  THE NR 8 SPOILER WAS REMOVED AND REPLACED IAW MM 27-62-81.
